# SDR 9905091156

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 12,000 FEET WHILE IN TURBULENCE, THE NR 2 ENGINE FLAMED OUT.  THE RESTART ATTEMPT WAS SUCCESSFUL WITH ENGINE OPERATION NORMAL FOR THE REMAINDER OF THE FLIGHT. MAINTENANCE INSPECTED THE ENGINE PER THE TAFI MANUAL WITH NO DEFECTS NOTED.  ADDITIONAL MAINTENANCE ACTION WAS DEFERRED FOR 5 CYCLES.
